MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM
Catalog Number 07876432190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient tested with crpl4 c-reactive protein gen.4 on a cobas c 111 ((b)(4)).No questionable results were reported outside of the laboratory.The sample initially resulted in a crp value of 0.71 mg/l.The sample was repeated twice, resulting in values of 75.85 mg/l and 78.31 mg/l.The 75.85 mg/l value was reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation determined the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.There was no indication of a device malfunction.The investigation did not identify a product problem.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C-REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16456974
Report Number1823260-2023-00620
Device Sequence Number12390898
Product Code DCN
UDI-Device Identifier04015630946853
UDI-Public04015630946853
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07876432190
Device Lot Number64529401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 YR
Patient SexUnknown